# SDR HEEA087175

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N83MT
- Make and model: Bell 206L-1
- Aircraft serial: 45492
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Seal
- Condition: Leaking
- Location: Oil Pump
- Component: Pump
- Component part number: 206040190005
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

GEARBOX OIL PUMP SEAL LEAKING. REPLACED SHAFT 357950110932 DUE TO WORN SPLINES.  REPAIRED.
